# SDR SWI2025F01601

- Difficulty date: May 21, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 COCKPIT FLOOR PANEL AFT ATTACH ANGLE CORRODED (MARKED)  (C-CHECK5)  REMOVED AND REPLACED FS280 COCKPIT FLOOR PANEL AFT ATTACH ANGLE P/N CC670-34095-1. REF. CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DRAWING CC670-33052 REV. G SHEET 2. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY, STRUCTURAL MAJOR REPAIR.
